# SDR DALA2015123007776

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 31,833 hours, 21,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 30L CORRODED AT BS 954.  FABRICATED REPAIR AND INSTALLED IAW SRM 53-20-05, REPAIR 1. STRINGER INSTALLATION OK IAW SRM 53-20-05.
